|Sustiva/Truvada: Lactic acidosis?
Dec 17, 2004
I'm 40, I've been on Sustiva/truvada for about 6 weeks, and feel fine. My cd4 is up to 590 from 230 and my VL is down to 1000 from 330,000. I have never been ill or had an OI, but I have always tended toward high cholesterol, well controlled by Lipitor, though I'm not on it now. I wondered what rate of occurrence Lactic Acidosis might be in my situation. I felt the need to write, because out of the blue today, I developed a mild crampy feeling high up in the stomach region. I never get cramps in that area. No other symptoms. Thanks.
| Response from Dr. Henry
Lactic acidosis would be incredibly unusual with that regimen after 6 weeks. Most likely there is some other explanation. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Swallowing Cum Worried I Have HIV
- Itchy Rash After Giving Oral Sex Does It Mean I Have HIV
- Jock Itch After Anal Sex Sign Of HIV AIDS
- Painful Urination After Sucking Penis Worried I Have HIV
- Swollen Lymph Nodes After Performing Oral Sex Worried I Have HIV
- White Bumps On Penis After Rubbing Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.